# SDR USAA2008123192367

- Difficulty date: December 11, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6142389 GALVANIC CORROSION ON FLOOR BEAM BETWEEN FR64 TO FR66, Y1292.  REPLACED FLOOR BEAM BETWEEN FR64 TO FR66, Y1292 IAW A319 SRM 51-72-11.
